MathSciNet Relay Station
MathSciNet bibliographic data
MR1395406 (97f:11074) 11M41 (11F70)
Rudnick, Zeév; Sarnak, Peter Zeros of principal $L$-functions and random matrix theory. A celebration of John F. Nash, Jr. Duke Math. J. 81 (1996), no. 2, 269–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement